# SDR USAA920080679

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 46,367 hours, 30,932 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952340X
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 42,303 hours, 27,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - AFT CARGO DOOR SKIN IS CRACKED AT THE HANDLE CUT OUT.  REPLACED AFT CARGO COMPARTMENT DOOR IAW USAIRWAYS TASK CARD 03L21952008.
